# SDR 97ZZZX292

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Condition: Not Plated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD LIFT SPOILER AFT JACK ATTACHMENT BOLT, PLATING MISSING.  CORRECTIVE ACTION:  INSTALLED NEW JACK ATTACHMENT BOLT.
